# SDR SWAA2025011776387

- Difficulty date: December 11, 2024
- Submitted: January 17, 2025
- Operation: Air carrier
- Aircraft: N8609A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36893
- Aircraft time: 40,314 hours, 19,006 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOCATED BS685 AND RBL24.82 LOWER POSITION AT PASSENGER CABIN 2024-762958<[01] REPLACED ANGLE LOCATED BS685 AND RBL24.82 LOWER POSITION AT PASSENGER CABIN I.A.W B737-800 SRM 51-40-02 AND DWG 273A9110 REV:A. SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED ANGLE LOCATED BS685 AND RBL24.82 LOWER POSITION AT PASSENGER CABIN I.A.W B737-800 SRM 51-40-02 AND DWG 273A9110 REV:A. SEE INDIVIDUAL SIGN OFF BELOW AS RII
